# SDR YENA2024122601614

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: 2 SPOTS OF CORROSION AT WTBF LONGERON LBL 4.0 NEAR FRAME 52; REF AVIANOR WO 102J-3 NR 3228 WTBF LONGERON AT LBL 4.0 FR 52 REPLACED IAW ASRP BD500-A-J51-42-21-00AAA-098A-A.
